# SDR HALA2019062100327

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,555 hours, 689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR ON APPROACH THROUGH 4000'.   PERFORMED TSM 71-00-00-810-847. NO SMELL NOTED. OIL LEVELS, NR 1 ENG: 1/2 BELOW FULL ON SIGHT. NR 2 ENG: 1/2 BELOW FULL ON SIGHT.  OK FOR SERVICE.
